# SDR DL76G030471

- Difficulty date: May 17, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 51,103 hours, 13,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CHAFED WIRE AT SEAT 10A. REPAIRED WIRE.  AND REPLACED FUSE. OPS CHECK OK.
